Gabapentin High

Gabapentin High

gabapentin high

Gabapentin (also the generic name is Neurontin} treating neuropathic pain and seizure disorders some  use to get high. The medication is also used to treat restless legs syndrome, epilepsy, migraine, and chronic pain. But the latest trend among opioid abusers trying to get high is a gabapentin high. The gabapentin high is a type of prescription medication that was illegally distributed in the UK. As of this writing, it is believed that about 25% of all gabapentin prescriptions are diverted to the black market.

What makes a gabapentin high so dangerous is that it is actually a false addiction. People become so dependent on the medication that they can’t function without it. They wake up in the middle of the night with a feeling of weakness, dizziness, or a racing heart. A gabapentin high typically lasts four to five hours, and during that time, the person feels constantly anxious and fearful. The person may suffer from extreme muscle relaxation and tremors as well.

This is the danger of gabapentin abuse. People who take this drug for short periods of time may feel a little like they are not fully functioning. They will experience a sense of weakness and anxiety. When this happens, the person becomes more likely to abuse the drug and possibly die if the dosage is not reduced quickly. In fact, it is not uncommon for someone addicted to neurontin to try to overdose on the drug to feel better and overcome their dependency.

There is no shortage of medications to treat pain and anxiety disorders. There are many different drugs that work to block the transmission of neurotransmitters in the brain. Neurontin is one of these medications and it works by preventing the signals that trigger nerve impulses. These signals include the transmission of pain signals from the central nervous system to the various parts of the body.

gabapentin high dangers

People who take this medication must be watched closely for signs of overdose. Neurontin users must be careful not to take the medication with other medications because it can be deadly if it is mixed with a depressant such as alcohol. Abusing gabapentin can also be dangerous because it has the potential to slow down the recovery of patients. If an addict loses his medicine on a daily basis, he or she will have less strength in their muscles when the medication wears off. This makes it easy for them to fall into a deep sleep, which is very similar to the condition that can happen to someone with a stroke.

It is possible to ask for reduced doses of gabapentin or take a break from taking the medication altogether. However, if a person wants to continue to work while being monitored, it is usually necessary to take the medication in the recommended dosages. Abstain from driving or operating heavy machinery under the influence of gabapentin. These precautions should be taken by everyone who takes gabapentin and it is important to discuss them with a doctor if someone wants to reduce their dosage or stops taking the medication.

Related: Gabapentin Addiction

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call